Electron. J. Diff. Eqns., Vol. 2001(2001), No. 74, pp. 1-10.

Sufficient conditions for functions to form Riesz bases in L_2 and applications to nonlinear boundary-value problems

Peter E. Zhidkov

We find sufficient conditions for systems of functions to be Riesz bases in $L_2(0,1)$. Then we improve a theorem presented in [13] by showing that a ``standard'' system of solutions of a nonlinear boundary-value problem, normalized to 1, is a Riesz basis in $L_2(0,1)$. The proofs in this article use Bari's theorem.

Submitted September 24, 2001. Published December 4, 2001
Math Subject Classifications: 41A58, 42C15, 34L10, 34L30.
Key Words: Riesz basis, infinite sequence of solutions, nonlinear boundary-value problem.

Show me the PDF file (240K), TEX file, and other files for this article.

Peter E. Zhidkov
Bogoliubov Laboratory of Theoretical Physics,
Joint Institute for Nuclear Research,
141980 Dubna (Moscow region), Russia
e-mail: zhidkov@thsun1.jinr.ru

Return to the EJDE web page